# SDR QXEA0201297

- Difficulty date: August 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN LEFT HAND NACELLE AFT FIREWALL APPROXIMATELY 2 O'CLOCK POSITION.  REPAIRED IAW DHC-8-200 RD 8-54-611.
